Hi doctor, I am on OCP for last five to six months. I was fine. What happened this month is, due to worry, I have overdosed myself with OCP. I took,
I had sex on Saturday afternoon. Today is my last day of OCP cycle. I found little brownish discharge this morning. I am worried. 1. What could be the cause for this spotting? 2. If I take another i-pill today would it be helpful for me or worsen the matter? Please suggest what to do.
Welcome to icliniq.com.
I have read and understood your problem. I am really concerned about your anxiety.
Normally, there is no chance of getting pregnancy. But, you have taken 12 OCPs in six days Wednesday to Monday and one i-pill too. Due to the excessive dosing, there is spotting. Even if you do not want pregnancy taking another i-pill today will not help you.
Today is your last day of OCP, so in next few days you will get a normal bleeding/menstruation. After which you can use a progesterone containing intrauterine contraceptive device (IUCD) inserted by a gynaecologist.
Also I understand that you have excessive anxiety and fear of pregnancy. So, I suggest you should consider counseling by a psychiatrist/psychologist. But be assured that you are fine and do not take unnecessary extra doses, because one OCP daily is enough. You may put a mark on the calendar as soon as you take the daily dose.
For further queries consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Yesterday was my 21st day of OCP cycle. I took 2 pills last night and 1 pill today morning. I could not resist this compulsion. Now I am feeling that I have done something wrong. Now my spotting has stopped.
My doubt is, as I have taken one pill today morning that is the 22nd day, do I need to start a new OCP pack from today? or should I stop here and wait for period? Approximately after how many days will I get my period?
Welcome back to icliniq.com.
For further information contact an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Periods can be late due to various other factors such as stress, illness, exhaustion, contraceptive pills, obesity, thyroid disorders, and depression, among others ... Read fullEmergency Contraception: Alleviate Anxiety About Unwanted Pregnancy
IUCD (intrauterine contraceptive device) ... Hormonal pills: Two doses of oral combined contraceptive pills can be taken ... Hormonal pill ... Read fullYasmin Birth Control Pills
It is prescribed as a 28-day or 21-day oral contraceptive pill ... One tablet has to be taken orally every day at the same time ... Smoking increases the risk of hea... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now